| Model Number |
11-1010 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
Event or Problem Description
It was reported that a dose inhaler detached from the base at the connection to the ventilation circuit making it difficult to use.No patient injury was reported.